Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The exponential of iteration of $ e\sp x-1$


Author: Peter L. Walker
Journal: Proc. Amer. Math. Soc. 110 (1990), 611-620
MSC: Primary 58F23; Secondary 30D05, 39B12, 58F08
MathSciNet review: 1023348
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the mapping properties of a nonconstant entire solution of the equation

$\displaystyle f(z + 1) = {e^{f(z)}} - 1.$


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F23, 30D05, 39B12, 58F08

Retrieve articles in all journals with MSC: 58F23, 30D05, 39B12, 58F08


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1023348-2
PII: S 0002-9939(1990)1023348-2
Article copyright: © Copyright 1990 American Mathematical Society